# SDR SWAA2022100451902

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 44,576 hours, 26,987 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Broken
- Location: Seat 12d
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE AT SEAT 12D EXIT ROW IS BROKEN.  OK TO CONTINUE PER MEL 25-10-01.  REMOVED AND REPLACED TRAY TABLE ARM IAW CMM 25-23-46.
